# SDR UIEA200400154

- Difficulty date: September 1, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 631101174
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN DAMAGE 3 INCHES AT STATION 1802.  DAMAGED SECTION OF SEAT TRACK WAS REPLACED IAW SRM 51-10-05.  (M)
